Über die Borelschen Typen von linearen Mengen

S. Mazur; L. Sternbach

Studia Mathematica (1933)

  • Volume: 4, Issue: 1, page 48-53
  • ISSN: 0039-3223

How to cite


Mazur, S., and Sternbach, L.. "Über die Borelschen Typen von linearen Mengen." Studia Mathematica 4.1 (1933): 48-53. <http://eudml.org/doc/217862>.

author = {Mazur, S., Sternbach, L.},
journal = {Studia Mathematica},
keywords = {integral equations, functional analysis, etc.},
language = {ger},
number = {1},
pages = {48-53},
title = {Über die Borelschen Typen von linearen Mengen},
url = {http://eudml.org/doc/217862},
volume = {4},
year = {1933},

AU - Mazur, S.
AU - Sternbach, L.
TI - Über die Borelschen Typen von linearen Mengen
JO - Studia Mathematica
PY - 1933
VL - 4
IS - 1
SP - 48
EP - 53
LA - ger
KW - integral equations, functional analysis, etc.
UR - http://eudml.org/doc/217862
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.